RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 796–800 (Mi mz9687)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Uniqueness of Weakly Periodic Gibbs Measure for HC-Models

R. M. Khakimov

Namangam State University

Keywords: weakly periodic Gibbs measure, HC-model (Hard-Core-model), Cayley tree.

DOI: https://doi.org/10.4213/mzm9687

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 834–838

Bibliographic databases:

Received: 04.11.2012

Citation: R. M. Khakimov, “Uniqueness of Weakly Periodic Gibbs Measure for HC-Models”, Mat. Zametki, 94:5 (2013), 796–800; Math. Notes, 94:5 (2013), 834–838

Citation in format AMSBIB
\Bibitem{Kha13}
\by R.~M.~Khakimov
\paper Uniqueness of Weakly Periodic Gibbs Measure for HC-Models
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 796--800
\mathnet{http://mi.mathnet.ru/mz9687}
\crossref{https://doi.org/10.4213/mzm9687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227024}
\zmath{https://zbmath.org/?q=an:1294.82008}
\elib{http://elibrary.ru/item.asp?id=20731827}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 834--838
\crossref{https://doi.org/10.1134/S0001434613110199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891296134}


Linking options:
  • http://mi.mathnet.ru/eng/mz9687
  • https://doi.org/10.4213/mzm9687
  • http://mi.mathnet.ru/eng/mz/v94/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rustam M. Khakimov, “The uniqueness of the translation-invariant Gibbs measure for four state HC-models on a Cayley tree”, Zhurn. SFU. Ser. Matem. i fiz., 8:2 (2015), 165–172  mathnet
    2. R. M. Khakimov, “Translation-invariant Gibbs measures for fertile three-state “hard core” models on a Cayley tree”, Theoret. and Math. Phys., 183:3 (2015), 829–835  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. R. M. Khakimov, “Gibbs measures for fertile hard-core models on the Cayley tree”, Theoret. and Math. Phys., 186:2 (2016), 294–305  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Khakimov R.M., “Weakly Periodic Gibbs Measures in the HC-Model for a Normal Divisor of Index Four”, Ukr. Math. J., 67:10 (2016), 1584–1598  crossref  mathscinet  zmath  isi  elib  scopus
    5. R. M. Khakimov, “Weakly periodic Gibbs measures for HC-models on Cayley trees”, Siberian Math. J., 59:1 (2018), 147–156  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:31
    References:17
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019